# SDR AALA202405209328

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z551011
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: (6720075A) CABIN FLOORBOARD PN 869Z5510-11 IS DELAMINATED AT 9C,11C. MAINTENANCE ACCOMPLISHED A PERMANENT REPAIR TO 18EA AREAS ON MAIN CABIN FLOOR BOARD P/N 869Z5510-11. IAW SRM B787-A-53-00-50-02A-663A-A
